Asasantin Myocardial Infarction Side Effect Reports
The following Asasantin Myocardial Infarction side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Myocardial Infarction, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
This Myocardial Infarction side effect was reported by a physician from AUSTRALIA. A 65-year-old patient (weight:NA) experienced the following symptoms/conditions: transient ischaemic attack. The patient was prescribed Asasantin Sr (capsule, Long Acting) (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Asasantin Sr (capsule, Long Acting) the consumer reported the following symptoms:
Asasantin Myocardial Infarction Causes and Reviews
Each year almost 800,000 Americans have a heart attack. A heart attack happens when blood flow to the heart suddenly becomes blocked. Without the blood coming in, the heart can't get oxygen. If not treated quickly, the heart muscle begins to die. But if you do get quick treatment, you may be able to prevent or limit damage to the heart muscle. That's why it's important to know the symptoms of a heart attack and call 9-1-1 if you or someone else is having them. You should call, even if you are not sure that it is a heart attack.
The most common symptoms in men and women are
- Chest discomfort. It is often in center or left side of the chest. It usually lasts more than a few minutes. It may go away and come back. It can feel like pressure, squeezing, fullness, or pain. It also can feel like heartburn or indigestion.
- Shortness of breath. Sometimes this is your only symptom. You may get it before or during the chest discomfort. It can happen when you are resting or doing a little bit of physical activity.
- Discomfort in the upper body. You may feel pain or discomfort in one or both arms, the back, shoulders, neck, jaw, or upper part of the stomach.
You may also have other symptoms, such as nausea, vomiting, dizziness, and lightheadedness. You may break out in a cold sweat. Sometimes women will have different symptoms then men. For example, they are more likely to feel tired for no reason.
The most common cause of heart attacks is coronary artery disease (CAD). With CAD, there is a buildup of cholesterol and other material, called plaque, on their inner walls or the arteries. This is atherosclerosis. It can build up for years. Eventually an area of plaque can rupture (break open). A blood clot can form around the plaque and block the artery.
A less common cause of heart attack is a severe spasm (tightening) of a coronary artery. The spasm cuts off blood flow through the artery.
At the hospital, health care providers make a diagnosis based on your symptoms, blood tests, and different heart health tests. Treatments may include medicines and medical procedures such as coronary angioplasty. After a heart attack, cardiac rehabilitation and lifestyle changes can help you recover.
NIH: National Heart, Lung, and Blood Institute
Asasantin Myocardial Infarction Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|